|Excessive Diarrhea from Meds
Sep 8, 1999
Hi, I am taking Viracept,epivir, & zerit. My viral load is at undetectable levels and my t-cells are climbing, however, unless I take 1/2 of an imodium tablet daily, I have terrible diarrhea. And that doesn't always work; I will sometimes get the diarrhea even with the anti-diarrheal. Any suggestions?
| Response from Dr. Fisher
Sure...change the viracept to another protease inhibitor, indinavir or amprenavir. Or change it to a nonnucleoside, nevaripine or sustiva. These meds are much less likely to cause diarrhea than viracept. Other possibilities: make sure you don't have a bowel infection such as a parasite, consider taking ultrace (pancreatic enzymes) This problem is solvable! Alvan Fisher, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Penis After Touching Sperm Does It Mean I Have HIV
- Swollen Lymph Nodes After Performing Oral Sex Worried I Have HIV
- Testicular Pain After Anal Sex With Condom Does It Mean I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.